Existence of globally attracting solutions for one-dimensional viscous Burgers equation with nonautonomous forcing : a computer assisted proof

2015
journal article
article
cris.lastimport.wos2024-04-10T00:34:47Z
dc.affiliationWydział Matematyki i Informatyki : Instytut Informatyki i Matematyki Komputerowejpl
dc.affiliationWydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowaniapl
dc.contributor.authorCyranka, Jacek - 102918 pl
dc.contributor.authorZgliczyński, Piotr - 132902 pl
dc.date.accessioned2016-01-14T10:08:33Z
dc.date.available2016-01-14T10:08:33Z
dc.date.issued2015pl
dc.description.number2pl
dc.description.physical787-821pl
dc.description.volume14pl
dc.identifier.doi10.1137/14096699Xpl
dc.identifier.eissn1536-0040pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/19518
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleExistence of globally attracting solutions for one-dimensional viscous Burgers equation with nonautonomous forcing : a computer assisted proofpl
dc.title.journalSIAM Journal on Applied Dynamical Systemspl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T00:34:47Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Informatyki i Matematyki Komputerowej
dc.affiliationpl
Wydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowania
dc.contributor.authorpl
Cyranka, Jacek - 102918
dc.contributor.authorpl
Zgliczyński, Piotr - 132902
dc.date.accessioned
2016-01-14T10:08:33Z
dc.date.available
2016-01-14T10:08:33Z
dc.date.issuedpl
2015
dc.description.numberpl
2
dc.description.physicalpl
787-821
dc.description.volumepl
14
dc.identifier.doipl
10.1137/14096699X
dc.identifier.eissnpl
1536-0040
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/19518
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
Existence of globally attracting solutions for one-dimensional viscous Burgers equation with nonautonomous forcing : a computer assisted proof
dc.title.journalpl
SIAM Journal on Applied Dynamical Systems
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
9
Views per month
Views per city
Dublin
2
Wroclaw
2
Ashburn
1
Des Moines
1
Shanghai
1

No access

No Thumbnail Available